# SDR 9702489915

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965N
- Make and model: Doug DC-9-31
- Aircraft serial: 47417
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND FORWARD PASSENGER DOOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPAIRED EMERGENCY LIGHT AT FORWARD PASSENGER DOOR, OPERATIONAL CHECK NORMAL.
